# SDR SWAA2015112346347

- Difficulty date: November 15, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 59,887 hours, 35,075 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Part number: 113A4500
- Condition: Out Of Adjust
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 FLIGHT SPOILER OUT OF ADJUSTMENT.  ADJUSTED SPOILER IAW AMM.
